JOURNAL OF ALGEBRA, vol.517, pp.207-222, 2019 (Journal Indexed in SCI)
Article / Article
Title of Journal :
JOURNAL OF ALGEBRA
Modular lattice, Upper continuous lattice, Linear morphism of lattices, Fully invariant submodule, Fully invariant element, Fully invariant-extending lattice, OSOFSKY-SMITH THEOREM, GROTHENDIECK CATEGORIES, TORSION THEORIES, SUMMANDS, RINGS
Based on the concept of a linear morphism of lattices, recently introduced in the literature, we introduce and investigate in this paper the latticial counterpart of the notion of a fully invariant-extending module. (C) 2018 Elsevier Inc. All rights reserved.